# SDR SIMA20220309002

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N289MW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000840
- Aircraft time: 4,926 hours, 3,171 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN PAX DOOR JAMMED/LIVE DOOR. L1 DOOR EVAC SLIDE OUT OF BUSSELL & SAFETY PIN PULLED AS REPORTED BY OPS-C/A-DEPLOYED L1 EVAC SIDE & REMOVED. SEE ITEM 2 THIS LOG PAGE FOR FURTHER CORRECTIVE ACTION. THIS HAS BEEN INSP. TO THE EXTENT NECESSARY FOR A FERRY FLIGHT AND FOUND TO BE IN A SAFE CONDITION FOR A FERRY FLIGHT
